THE SUPEREIGENVALUE MODEL IN THE DOUBLE-SCALING LIMIT

被引:12
|
作者
PLEFKA, JC
机构
[1] Institut für Theoretische Physik, Universität Hannover, 30167 Hannover
关键词
D O I
10.1016/0550-3213(95)00289-5
中图分类号
O412 [相对论、场论]; O572.2 [粒子物理学];
学科分类号
摘要
The double-scaling limit of the supereigenvalue model is performed in the moment description. This description proves extremely useful for the identification of the multi-critical points in the space of bosonic and fermionic coupling constants. An iterative procedure for the calculation of higher-genus contributions to the free energy and to the multi-loop correlators in the double-scaling limit is developed. We present the general structure of these quantities at genus g and give explicit results up to and including genus two.
引用
收藏
页码:355 / 372
页数:18
相关论文
共 50 条
  • [41] The double scaling limit method in the Toda hierarchy
    Martinez Alonso, L.
    Medina, E.
    [J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2008, 41 (33)
  • [42] The double scaling limit of random tensor models
    Bonzom, Valentin
    Gurau, Razvan
    Ryan, James P.
    Tanasa, Adrian
    [J]. JOURNAL OF HIGH ENERGY PHYSICS, 2014, (09):
  • [43] Little string theory in a double scaling limit
    Giveon, A
    Kutasov, D
    [J]. JOURNAL OF HIGH ENERGY PHYSICS, 1999, (10):
  • [44] The double scaling limit of random tensor models
    Valentin Bonzom
    Razvan Gurau
    James P. Ryan
    Adrian Tanasa
    [J]. Journal of High Energy Physics, 2014
  • [45] O(N) vector model in the large-N limit revisited: Multicritical points and double scaling limit
    Eyal, G
    Moshe, M
    Nishigaki, S
    ZinnJustin, J
    [J]. NUCLEAR PHYSICS B, 1996, 470 (03) : 369 - 395
  • [47] Higher spin constraints on the supereigenvalue model
    Dalmazi, D
    [J]. GROUP 21 - PHYSICAL APPLICATIONS AND MATHEMATICAL ASPECTS OF GEOMETRY, GROUPS, AND ALGEBRA, VOLS 1 AND 2, 1997, : 252 - 254
  • [48] Correlators in the supereigenvalue model in the Ramond sector
    Chen, Ying
    Wang, Rui
    Wu, Ke
    Zhao, Wei-Zhong
    [J]. PHYSICS LETTERS B, 2020, 807
  • [49] The Scaling Limit of the (del+Δ)-Model
    Cipriani, Alessandra
    Dan, Biltu
    Hazra, Rajat Subhra
    [J]. JOURNAL OF STATISTICAL PHYSICS, 2021, 182 (02)
  • [50] SCALING LIMIT OF ISING-MODEL
    NAPPI, CR
    [J]. NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA A-NUCLEI PARTICLES AND FIELDS, 1978, 44 (03): : 392 - 400